# SDR USAASB00238

- Difficulty date: September 1, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- Engine: Cfmint CFM563B2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bulb
- Part number: 1122514
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

ORF - FLT 2299 - ON CLIMB-OUT FROM DCA, EN ROUTE TO MCO AT FL280, CREW REPORTED A HIGH OIL TEMPERATURE READING OF 190 DEGREES CELSIUS ON THE NR 1 ENGINE.  AFTER PULLING/RESETTING CIRCUIT BREAKER AND FOLLOWING REQUIRED PROCEDURES, INDICATION WENT BACK TO 190 DEGREES CELSIUS.  CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO ORF.  AN EMERGENCY WAS DECLARED WITH ATC AND THE CABIN WAS PREPPED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL TEMPERATURE BULB.  RAN ENGINE AT VARIOUS POWER SETTINGS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
